Research ArticleOpen accessIn the abstractBurr-X Model Estimate using Bayesian and non-Bayesian ApproachesAbdullah Y. Al-HossainJournal of Mathematics and Statistics, Vol. 12, Issue 2 · 6 May 2016 · 7,210 accessesView PDFCite
17 results for “cumulative distribution”
Set a search alertResearch ArticleOpen accessIn the abstractPorosity Investigation of Kosova's ClayMakfire Sadiku, Naim Hasani, Altin MeleAmerican Journal of Applied Sciences, Vol. 8, Issue 11 · 23 Sep 2011 · 7,502 accessesView PDFCite
Research ArticleOpen accessIn the abstractDevelopment of an Ultra-Miniaturized Inertial Measurement Unit for Jaw Movement Analysis during Free ChewingZhuohua Lin, Massimiliano Zecca, Salvatore Sessa et al.Journal of Computer Science, Vol. 6, Issue 8 · 31 Aug 2010 · 8,155 accessesView PDFCite
Research ArticleOpen accessIn the abstractDecomposition of Marginal Homogeneity into Logit and Mean Ridits Equality for Square Contingency TablesKiyotaka Iki, Kouji Tahata, Sadao TomizawaJournal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 7,297 accessesView PDFCite
Research ArticleOpen accessIn the abstractOptimal Control of the D-Policy M/G/1 Queueing System with Server BreakdownsKuo-Hsiung Wang, Ching-Chang Kuo, Jau-Chuan KeAmerican Journal of Applied Sciences, Vol. 5, Issue 5 · 31 May 2008 · 6,604 accessesView PDFCite
Research ArticleOpen accessIn the abstractExistence and Uniqueness Conditions for the Maximum Likelihood Solution In Regression Models For Correlated Bernoulli Random VariablesDavid Todem, KyungMann KimJournal of Mathematics and Statistics, Vol. 3, Issue 3 · 30 Sep 2007 · 6,838 accessesView PDFCite
Research ArticleOpen accessIn the abstractPharmacodynamic Comparison of the Carbapenems Against E. coli and Klebsiella spp. Containing Extended spectrum β-lactamasesKathryn J. Eagye, Joseph L. Kuti, David P. NicolauAmerican Journal of Infectious Diseases, Vol. 1, Issue 3 · 30 Sep 2005 · 6,886 accessesView PDFCite